Translator Disclaimer
1997 On homoclinic and heteroclinic orbits for Hamiltonian systems
Philip Korman, Alan C. Lazer, Yi Li
Differential Integral Equations 10(2): 357-368 (1997).

Abstract

We extend some earlier results on existence of homoclinic solutions for a class of Hamiltonian systems. We also study heteroclinic solutions. We use a variational approach.

Citation

Download Citation

Philip Korman. Alan C. Lazer. Yi Li. "On homoclinic and heteroclinic orbits for Hamiltonian systems." Differential Integral Equations 10 (2) 357 - 368, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0897.34045
MathSciNet: MR1424816

Subjects:
Primary: 34C37
Secondary: 58E05, 58F05, 70H05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top